# SDR REXA2018071600621

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 25,025 hours, 16,473 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN-SIDE QUICK DONNING MASK HEAD HARNESS BROKEN; DOES NOT FUNCTION TO SECURE MASK TO FACE. REMOVED & REPLACED CA OXYGEN MASK IAW CRJ900 AMM 35-11-12. OPERATIONAL TEST GOOD. NO LEAKS NOTED AT THIS TIME.
